Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Modal Formulas are Either Elementary or not ΣΔ-Elementary

J. F. A. K. Van Benthem
The Journal of Symbolic Logic
Vol. 41, No. 2 (Jun., 1976), pp. 436-438
DOI: 10.2307/2272242
Stable URL: http://www.jstor.org/stable/2272242
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Modal Formulas are Either Elementary or not ΣΔ-Elementary
Preview not available

Page Thumbnails

  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438